# SDR AALA201810089020

- Difficulty date: October 5, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 9,192 hours, 3,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 SERVICE DOOR ASSIST PRESSURE WAS LOW.  SERVICED THE DOOR ASSIST CYLINDER IAW AMM 52-10-00.
